# SDR F3LA200800640

- Difficulty date: September 25, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 19,348 hours, 9,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202700000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C-CHECK, INSPECTION NOTED DELAMINATION ON FLOOR PANEL 151TG.  MX REMOVED AND REPLACED THE FLOOR PANEL IAW THE REQUIREMENTS OF A319 SRM 53-02-00.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
